# SDR V0XD20220216002

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL600*
- Aircraft serial: 10302
- Aircraft time: 26,663 hours, 20,503 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION ON STR 25R FROM FS 280- 349 MULTIPLE AREAS: CORRECTIVE ACTION REMOVED AND REPLACED FROM STA STR 25R 280-333 IAW CRJ 700 SRM 51-42-06-001-001-A01
